MathSciNet Relay Station
MathSciNet bibliographic data
MR589133 (81j:42017) 42A28 (40F05 40G05)
Lal, S. N.; Singh, K. N. Generalised Lipschitz class of functions and the absolute summability of Fourier series by Nörlund means. Proc. Amer. Math. Soc. 81 (1981), no. 1, 41–49.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement